MathSciNet Relay Station
MathSciNet bibliographic data
MR2922374 14K15 (05C40 05C50 11G05 14D10 14G05)
Ellenberg, Jordan S.; Hall, Chris; Kowalski, Emmanuel Expander graphs, gonality, and variation of Galois representations. Duke Math. J. 161 (2012), no. 7, 1233–1275.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement